# SDR HNAA2024050900341

- Difficulty date: April 12, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 62a S20-21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00137 FRM62A IS CORRODED BETWEEN STGR20R AND STGR21R.  REMOVED AND REPLACED WITH NEW SERVICEABLE SHEAR CLIP P/N 145-44868-002 IAW EMB -145 SRM 51-40-02 AND 51-20-03.
